On Euler Characteristics of Manifolds of Singularities of Wave Fronts
Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 1, pp. 92-96
Cet article a éte moissonné depuis la source Math-Net.Ru
All linear relations with real coefficients between the Euler characteristics of manifolds of singularities of wave fronts are found for all generic compact fronts in all spaces of dimension at most $6$.
Keywords:
Legendre mapping, wave front, singularities of types $A$, and $E$, Euler characteristic.
Mots-clés : $D$
Mots-clés : $D$
@article{FAA_2012_46_1_a11,
author = {V. D. Sedykh},
title = {On {Euler} {Characteristics} of {Manifolds} of {Singularities} of {Wave} {Fronts}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {92--96},
year = {2012},
volume = {46},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_2012_46_1_a11/}
}
V. D. Sedykh. On Euler Characteristics of Manifolds of Singularities of Wave Fronts. Funkcionalʹnyj analiz i ego priloženiâ, Tome 46 (2012) no. 1, pp. 92-96. http://geodesic.mathdoc.fr/item/FAA_2012_46_1_a11/
[1] V. I. Arnold, Osobennosti kaustik i volnovykh frontov, Fazis, M., 1996 | MR
[2] V. A. Vasilev, Lagranzhevy i lezhandrovy kharakteristicheskie klassy, MTsNMO, M., 2000
[3] V. D. Sedykh, Funkts. analiz i ego pril., 37:2 (2003), 52–64 | DOI | MR | Zbl
[4] V. D. Sedykh, Funkts. analiz i ego pril., 38:4 (2004), 73–78 | DOI | MR | Zbl
[5] V. D. Sedykh, Funkts. analiz i ego pril., 44:3 (2010), 88–91 | DOI | MR | Zbl